# SDR SWAA2023041920802

- Difficulty date: March 25, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 19,862 hours, 9,651 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 LEADING EDGE SLAT HAS A LARGE AREA OF DELAMINATION ON THE BOTTOM OUTBOARD END OF THE AFT WEDGE.<[01] ACCOMPLISHED INSTALLATION OF INBOARD AND OUTBOARD MAIN TRACKS AT SLAT ATTACH POINT PER MM 27-81-21;[02] RII INSPECTED AS REQUIRED. CORRECTIVE ACTION #1;[03] RII INSPECTED AS REQUIRED. PERFORMED VISUAL INSPECTION OF INBOARD SLAT TRACK CAN AND OUTBOARD SLAT TRACK DRY BAY AREA FOR FOREIGN DEBRIS PRIOR TO INSTALL OF #8 SLAT. NO DISCREPANCIES NOTED. OK TO INSTALL #8 SLAT.;[04] RII INSPECTED AS REQUIRED; #8 SLAT INSTALLATION IN STEP 1. SLAT ACTUATOR TO SLAT CONNECTION TO BE ACCOMPLISHED ON TASK CARD TTG8R007UPWG;[05] ADDED PART NUMBER AND SERIAL NUMBER TO SUB INVENTORY;[06] REMOVED AND REPLACED #8 SLAT PER AMM 27-81-21. PERFORMED LEADING EDGE SLAT ADJUSTMENT PER AMM 27-81-00.;[07] RII INSPECTED AS REQUIRED. CORRECTIVE ACTION #6
